# SDR MASA200602281

- Difficulty date: September 14, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 8,896 hours, 6,737 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 771409C
- Part serial: M396
- Condition: Faulty
- Location: L/E Slat
- Part time: 7,629 hours, 5,563 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2617 CLT.  SLATS FAULT STATUS MESSAGE.  MX DEFERRED SLAT SKEW DETECTIONS SYSTEM.  MX R2 SLAT DISCONNECT SENSOR.
